advertisement
Question
Posted by: Confused | 2011-10-11

Mirena

Hi Doc I have posted on this ite so many times about the mirena, I am still unhappy about having it. Since the insertion i have been tired, bloated, cannot lose weight, I''m moody and my period is just a mess.
Recently my period was every 2 weeks, i went to my gynae and she didnt find anything (cysts etc). My period this time around was a brown discharge for 8 days, without the mirena my period was 5 days long and since having the mirena it is 7-8 days long and brown is this normal? my gynae doesnt want to remove it, cos if i go on the pill i gain hectic weight and there isnt much contraception out there that doesnt make you gain weight. i recently read about the patch but I am not sure if that will make me gain weight and become moody like all the others. Please help me i dont know what to do. thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You will probably find that all contraceptives have some or other side effects. The patch may well have similar side effects to the Pill. So it will be a question of deciding what you can best live with.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2011-10-16

You will probably find that all contraceptives have some or other side effects. The patch may well have similar side effects to the Pill. So it will be a question of deciding what you can best live with.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2011-10-16

You will probably find that all contraceptives have some or other side effects. The patch may well have similar side effects to the Pill. So it will be a question of deciding what you can best live with.

Best wishes

Reply to gynaedoc
Posted by: Star | 2011-10-11

I experienced the same " period"  for about two months and then it dissapeared. I am having infection since being pregnant and even more after the mirena. other wise I am quite happy now, little weight gain, but that''s me with all the chocolates, lol!

Reply to Star

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement